Lower Estimates for the Growth of Painlevé Transcendents

Shun Shimomura

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)287-295
Number of pages9
JournalFunkcialaj Ekvacioj
Volume46
Issue number2
DOIs
Publication statusPublished - 2003

Fingerprint

Painlevé
Estimate

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this

Lower Estimates for the Growth of Painlevé Transcendents. / Shimomura, Shun.

In: Funkcialaj Ekvacioj, Vol. 46, No. 2, 2003, p. 287-295.

Research output: Contribution to journalArticle

Shimomura, Shun. / Lower Estimates for the Growth of Painlevé Transcendents. In: Funkcialaj Ekvacioj. 2003 ; Vol. 46, No. 2. pp. 287-295.
@article{edea097f792248d9b4c7dc78d5230f03,
title = "Lower Estimates for the Growth of Painlev{\'e} Transcendents",
author = "Shun Shimomura",
year = "2003",
doi = "10.1619/fesi.46.287",
language = "English",
volume = "46",
pages = "287--295",
journal = "Funkcialaj Ekvacioj",
issn = "0532-8721",
publisher = "Mathematical Society of Japan - Kobe University",
number = "2",

}

TY - JOUR

T1 - Lower Estimates for the Growth of Painlevé Transcendents

AU - Shimomura, Shun

PY - 2003

Y1 - 2003

UR - http://www.scopus.com/inward/record.url?scp=85012223815&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85012223815&partnerID=8YFLogxK

U2 - 10.1619/fesi.46.287

DO - 10.1619/fesi.46.287

M3 - Article

AN - SCOPUS:85012223815

VL - 46

SP - 287

EP - 295

JO - Funkcialaj Ekvacioj

JF - Funkcialaj Ekvacioj

SN - 0532-8721

IS - 2

ER -